Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I have headache with vaginal pain and fever. Is it herpes vaginalis ?

have akut a feeling in my head i cannot discribe.. very nervous, bad, something is really wrong. makes fear. and suddenly i m tired. not like sleeping-tired.. its like i will lose my awareness in the next time maybe.. my temperature is normally 36,6. now its 35,5°C. my eyes wanna shut themself, i feel sick, nervous and have a pain in my stomage.. and pain in my jaw. furthermore i had my period since 11.6. and since the last 4 days i still have spotting. .. to that i have to say, that on the 9.6. my doctor wanted that i ll take antibiotika because of herpes vaginalis. and she said that my immun-system is really down. but i didn t take the antibiotika till now, because i was afraid to take this (for the cause i could have ehec without knowing that). whatever. now i have more pain vaginal and at the anus because of that. .. but all this is not my fear. my fear is the odd feeling in my head/ brain , the odd \
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to healthcaremagic
you should immediately attend medical emergency and get admitted
your temp is sub normal you have some infection that needs immediate care
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor